# SDR 07FDEA03120

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC150510043
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE RT SIDE STA 743, RBL 7", SUPPORT FRAME AT IB SIDE OF ACCESS DOOR 3449R IS CORRODED OB SIDE REMOVED BEACON, REMOVED PANELS 3449R AND 3346.  CORROSION THROUGH SUPPORT FRAME.  REMOVED SUPPORT FRAME.  FABRICATED NEW PARTS, ASSEMBLED NEW FRAME.  INSTALLED NEW PARTS, REF SRM 51-40-02.  TREATED AND PRIMED PARTS REF SRM 51-10-2.  REINSTALLED PANELS 3449R AND 3346 REF SRM 51-30-2.  INSTALLED BEACON AND OPS CHECKED (GOOD) REF SWPM 20-30-12 PG 88-89.  THIS IS CLASSIFIED AS A MINOR REPAIR.
